Welcome back, rider.
Sounds like things aren't much better than they were in July.
Corticosteroids have a very definite affect on moods. There have been a few posts from caregivers who are ready to scream from dealing with these side-effects. After Mark's transplant, they had him on prednisone and he was 'HyperMan.' He started 50 different projects, all over our small apartment and just hopped from one to the other. I'm still finding things he 'fixed,' over a year later!
As I understand it, as the hepatitis responds, the dosage is reduced. This helps with the mood swings. In our case, transplant patients with HepC who don't show any signs of rejection, are apparently taken off steroids after the first few weeks. So, I don't have to hang Mark from the ceiling by his thumbs anymore!
It's always a good idea to make some time for yourself. Take a walk, wander the mall, have coffee with a friend. That's one mistake that I've made, not getting away often enough, and the stress will get to you after a while.
Jennifer and I have posted a link to some really good information on the NIDDK website. I know it's in a couple of threads, but I'll re-post it here, so you don't have to try to find it: http://digestive.niddk.nih.gov/ddiseases/pubs/autoimmunehep/index.htm .
If you feel like reading some of the other 'Autoimmune Hepatitis' threads, you'll see that this is common and perhaps meeting some of the other people who are going through this will help.
I'm not really 'up-to-speed' on AIH, but if you have questions, I, or someone here, will try to help you with them.
God bless you and keep you strong.